# SDR ASOA00030

- Difficulty date: March 7, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016079002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT STRINGER NR 8 CRACKED.  MAINTENANCE REPAIRED CRACKED STRINGER IAW EO 120-57-0095.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
